MAUDE Adverse Event Report: INNOMED, INC. NAMBA HIP SLIDE 22-40 MM HEADS; RETRACTOR

INNOMED, INC. NAMBA HIP SLIDE 22-40 MM HEADS; RETRACTOR
Model Number 6890
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was asked to return the device for inspection and evaluation.This submission is the initial report.A follow up report will be provided when results of the inspection and evaluation are complete.
 
Event or Problem Description
While surgeon was using skid, the tip broke and all particles removed.Skid removed and replaced.Broken skid sent cpd.

Brand Name
NAMBA HIP SLIDE 22-40 MM HEADS
Common Device Name
RETRACTOR
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah GA 31404
Manufacturer (Section G)
TECOMET
3724 n. state road
warsaw IN 46582
Manufacturer Contact
irene davis
103 estus dr.
savannah, GA 31405
9122360000
MDR Report Key18716579
Report Number1833053-2024-00001
Device Sequence Number20772813
Product Code GAD
UDI-Device Identifier00840277103925
UDI-Public00840277103925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6890
Device Catalogue Number6890
Device Lot Number0513S
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite